8
SHREERAM S. ABHYANKAR AND MANISH KUMAR
References
[AOl] S. S. Abhyankar Local uniformization on algebmic surfaces over ground fields of chamc-
teristic p
=I
0, Annals of Mathematics, 63 (1956), 491-526.
[A02] S. S. Abhyankar Simultaneous resolution for algebmic surfaces, American Journal of Math-
ematics, 78 (1956), 761-790.
[A03] S. S. Abhyankar Ramification Theoretic Methods in Algebmic Geometry, Princeton Uni-
versity Press, 1959.
[A04] S. S. Abhyankar Uniformization in a p-cyclic extension of a two dimensional regular local
domain of residue field chamcteristic p, Festschrift zur Gedachnisfeier fiir Karl Weierstrass
1815-1895, Wissenschaftliche Abhandlungen des Landes Nordrhein-Westfallen, 33 (1966),
243-317.
[A05] S. S. Abhyankar Resolution of singularities of arithmetical surfaces, Arithmetical Algebraic
Geometry, Harper and Row (1965), 111-152.
[A06] S. S. Abhyankar Resolution of singularities of algebmic surfaces, Proceedings of the 1968
Bombay International Colloquium, Oxford University Press (1969), 1-11.
[A07] S. S. Abhyankar Desingularization of plane curves, American Mathematical Society Pro-
ceedings of Symposia in Pure Mathematics, 40 (1982), 1-45.
[A08] S. S. Abhyankar Polynomial expansion, Proceedings of the American Mathematical Society,
126 (1998), 1583-1596.
[A09] S. S. Abhyankar Resolution of Singularities of Embedded Algebmic Surfaces, Springer Ver-
lag (1998).
[AlO] S. S. Abhyankar Lectures on Algebm, World Scientific Publishers (To Appear).
[Z01] 0. Zariski A simplified proof for the resolution of singularities of an algebmic surface,
Annals of Mathematics, 43 (1942), 583-593.
[Z02] 0. Zariski The problem of minimal models in the theory of algebmic surfaces, American
Journal of Mathematics, 80 (1958), 146-184.
MATHEMATICS DEPARTMENT, PURDUE UNIVERSITY, WEST LAFAYETTE, IN 47907, USA
E-mail address:
ram!Dcs. purdue. edu
MATHEMATICS DEPARTMENT, PURDUE UNIVERSITY, WEST LAFAYETTE, IN 47907, USA
E-mail address:
mkumar!Dmath. purdue . edu
Previous Page Next Page